MAUDE Adverse Event Report: ACCESS SCIENTIFIC, LLC POWERWAND SAFETY INTRODUCER WITH AN EXTENDED DWELL CATHETER; INTRODUCER CATHETER

ACCESS SCIENTIFIC, LLC POWERWAND SAFETY INTRODUCER WITH AN EXTENDED DWELL CATHETER; INTRODUCER CATHETER
Model Number 3FR ED
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 10/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The floor nurse attempted to remove the catheter from the patient's arm.During the catheter removal process, the nurse reported that it was difficult and that the patient appeared to be in pain.Upon removal of the catheter from the patient's arm, the nurse observed an unknown angle to the catheter tip.The incident was discussed among the hospital board and they suspect the incident was due to user error.Furthermore, an xray was taken on the patient's arm and it appeared that remnants of the catheter remained in the patient's arm.The hospital continued to monitor the patient's current condition and intervention was not confirmed.

Brand Name
POWERWAND SAFETY INTRODUCER WITH AN EXTENDED DWELL CATHETER
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ACCESS SCIENTIFIC, LLC
3910 sorrento valley boulevard
suite 200
san diego CA 92121
MDR Report Key7970410
Report Number3009549229-2018-00002
Device Sequence Number1681680
Product Code DYB
UDI-Device Identifier10859821006527
UDI-Public10859821006527
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3FR ED
Device Catalogue Number92109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;